How Do I Know When I M Late If I M Recently Off The Pill

2 Replies
carolinelewis - October 23

-------------------------------------------------------------------------------- Hi I came off the pill (Marvelon) in August after 7 years (on various pills). I had a withdrawal bleed the week after finishing the pill as expected. 2 weeks later I then had a shortish period and the same time the folowing month I had another one. Now I have started to experience period cramps but no bleeding. This has been happening for about a week. The pain is not constant nor strong, it feels exactly like period cramps. I am intending to take a pregnancy test in order to (hopefully!) rule this out. The problem I have is I don't know when to take the test, as I don't know when I am due. I would expect it to be the beginning of november as my last 2 periods were beginning of october and beginning of september. However, I know this might not be strictly true as it can take months for your cycle to return to normal after the pill. Can you please help?

 

carolinelewis - October 31

Anyone any ideas?

 

MAC_33 - October 31

Hi Caroline, I just came off of BCP in July after taking them for 10 years. I experienced the same type of cramping during the first two cycles off. In both cycles the cramping started around the time of ovulation and continued for two to three weeks until I actually started my period. I was also extremely bloated. I'm not an expert, but I think that it's caused by the body getting used to the fluctuating hormones. Almost like your uterus is trying to prepare itself for an impending pregnancy and we probably have a hightened sensation of cramping since our uterus hasn't done this in nearly a decade....just my thoughts.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?